| Model Number |
07P6620 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for a patient.The patient provided another sample the next day and the result was normal.The following data was provided: customer¿s reference range: 108.78 to 557.13 miu/l.(b)(6) 2023 sample 1 initial result = 2671.55 miu/l.Result after peg treatment = 2300 miu/l.Siemens result = 1947.01 miu/l.(b)(6) 2023 sample 2 initial result = 239.79 miu/l; repeated result = consistent with initial result.Siemens result = 171.08 miu/l.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for a patient.The patient provided another sample the next day and the result was normal.The following data was provided: customer¿s reference range: 108.78 to 557.13 miu/l.29jun2023 sample 1 initial result = 2671.55 miu/l.Result after peg treatment = 2300 miu/l.Siemens result = 1947.01 miu/l.30jun2023 sample 2 initial result = 239.79 miu/l; repeated result = consistent with initial result siemens result = 171.08 miu/l.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 46026ud00 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Accuracy testing was completed using panels which mimic patient samples with an in-house retained reagent kit of lot 46026ud00 stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on this investigation, no systemic issue or deficiency with the alinity i prolactin reagent, lot number 46026ud00 was identified.